Properties of the partitioned singular, inverse and generalized Wishart distributions

Bodnar, Taras; Okhrin, Yarema (2008). Properties of the partitioned singular, inverse and generalized Wishart distributions. Journal of multivariate analysis, 99(10), pp. 2389-2405. Amsterdam: Elsevier 10.1016/j.jmva.2008.02.024

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Okhrin, Yarema

ISSN:

0047-259X

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:07

Last Modified:

06 Dec 2013 13:55

Publisher DOI:

10.1016/j.jmva.2008.02.024

Web of Science ID:

000260697700015

URI:

https://boris.unibe.ch/id/eprint/29350 (FactScience: 141802)

Actions (login required)

Edit item Edit item
Provide Feedback